CSpace
THE VIEW-OBSTRUCTION PROBLEM FOR 4-DIMENSIONAL SPHERES
CHEN, YG
1994-12-01
Source PublicationAMERICAN JOURNAL OF MATHEMATICS
ISSN0002-9327
Volume116Issue:6Pages:1381-1419
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1994PW14100003
PublisherJOHNS HOPKINS UNIV PRESS
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27506
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, YG. THE VIEW-OBSTRUCTION PROBLEM FOR 4-DIMENSIONAL SPHERES[J]. AMERICAN JOURNAL OF MATHEMATICS,1994,116(6):1381-1419.
APA CHEN, YG.(1994).THE VIEW-OBSTRUCTION PROBLEM FOR 4-DIMENSIONAL SPHERES.AMERICAN JOURNAL OF MATHEMATICS,116(6),1381-1419.
MLA CHEN, YG."THE VIEW-OBSTRUCTION PROBLEM FOR 4-DIMENSIONAL SPHERES".AMERICAN JOURNAL OF MATHEMATICS 116.6(1994):1381-1419.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.